RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 2(314), Pages 101–108 (Mi umn820)  


Scientific papers in honour of R. L. Dobrushin
Strong convexity of pressure for spin lattice systems

B. S. Nakhapetian

Institute of Mathematics, National Academy of Sciences of Armenia

DOI: https://doi.org/10.4213/rm820

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:2, 341–347

Bibliographic databases:

UDC: 519.2
MSC: 82B20, 46A04
Received: 15.09.1996

Citation: B. S. Nakhapetian, “Strong convexity of pressure for spin lattice systems”, Uspekhi Mat. Nauk, 52:2(314) (1997), 101–108; Russian Math. Surveys, 52:2 (1997), 341–347

Citation in format AMSBIB
\Bibitem{Nak97}
\by B.~S.~Nakhapetian
\paper Strong convexity of pressure for spin lattice systems
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 2(314)
\pages 101--108
\mathnet{http://mi.mathnet.ru/umn820}
\crossref{https://doi.org/10.4213/rm820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480139}
\zmath{https://zbmath.org/?q=an:0928.60091}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..341N}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 2
\pages 341--347
\crossref{https://doi.org/10.1070/RM1997v052n02ABEH001779}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ29900010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031534736}


Linking options:
  • http://mi.mathnet.ru/eng/umn820
  • https://doi.org/10.4213/rm820
  • http://mi.mathnet.ru/eng/umn/v52/i2/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:214
    Full text:99
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020